# SDR MEJA1203

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361600F
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

SVMI-TJSF - FLT 9800 - ABOUT ONE HOUR OUT IN CRUISE THE RIGHT ENGINE FIRE LIGHT CAME ON.  PERFORMED SHUTDOWN AND DISCHARGED FIRE BOTTLE.  AIRCRAFT RETURNED TO SVMI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND A DEFECTIVE 600 DEGREE DETECTOR.  REMOVED AND REPLACED DETECTOR, INSTALLED NEW FIRE BOTTLE.  PERFORMED FUNCTIONAL CHECK OF THE FIRE DETECTOR SYSTEM, NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
